Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 99, NWS Tallahassee, FL

October 17, 201014 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 17, 2010, 2:29 PM CDT for 14 counties in Florida. It took effect at Oct 18, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2010, 2:29 PM CDT (19:29 UTC)
In effect from
Oct 18, 2010, 12:00 PM CDT
Expired
Oct 18, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WWUS82 KTAE 171929
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SUN OCT 17 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 8 PM EDT /7 PM
CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND WESTERN BIG
BEND...EXCEPT FOR COASTAL GULF AND COASTAL FRANKLIN COUNTIES FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT 1 PM EDT /NOON CDT/ TO 7 
PM EDT /6 PM CDT/ MONDAY FOR THE FOLLOWING ZONES OF THE FLORIDA
BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY: CALHOUN...GADSDEN... HOLMES...INLAND DIXIE...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND WALTON...
JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...AND WASHINGTON.

.WARM...MILD...AND DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
THE NEXT FEW DAYS...ALTHOUGH THE MODELS SUGGEST AFTERNOON RELATIVE
HUMIDITY LEVELS SHOULD BEGIN TO NUDGE HIGHER INTO THE EARLY PORTIONS
OF NEXT WEEK...ESPECIALLY FROM WEST TO EAST OVER THE REGION. EVIDENCE
OF THIS CLIMB IS ALREADY BEGINNING IN THE FLORIDA PANHANDLE ON MONDAY
WHERE WE UPGRADED ONLY THE INLAND COUNTIES TO A RED FLAG WARNING.
IT ALSO APPEARS THAT THE EASTERN BIG BEND WILL BE A BIT DRIER THAN
EXPECTED...SO HAVE NOW HOISTED A RED FLAG WARNING FOR ALL ZONES TO
EAST OF THE APALACHICOLA RIVER EXCEPT FOR THE IMMEDIATE COASTAL
STRIP. ON TUESDAY...WE MAY SEE BRIEF DURATIONS OF SUB 35 PERCENT
RELATIVE HUMIDITIES...BUT CRITICAL DURATIONS ARE NOT EXPECTED AT
THIS TIME.


FLZ008-012-014-015-180000-
/O.CAN.KTAE.FW.A.0085.101018T1700Z-101018T2300Z/
/O.CON.KTAE.FW.W.0098.000000T0000Z-101018T0000Z/
CENTRAL WALTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN-
329 PM EDT SUN OCT 17 2010 /229 PM CDT SUN OCT 17 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...THE FIRE WEATHER WATCH FOR MONDAY HAS BEEN CANCELLED...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
CANCELLED THE FIRE WEATHER WATCH FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-009>011-013-016>018-026-027-181130-
/O.UPG.KTAE.FW.A.0085.101018T1700Z-101018T2300Z/
/O.NEW.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
/O.CON.KTAE.FW.W.0098.000000T0000Z-101018T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
INLAND JEFFERSON-LIBERTY-INLAND WAKULLA-
329 PM EDT SUN OCT 17 2010 /229 PM CDT SUN OCT 17 2010/

...A RED FLAG WARNING REMAINS IN UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING... 

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 7 PM EDT /6 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ MONDAY. THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
EDT /7 PM CDT/ THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ019-028-029-034-181130-
/O.NEW.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
/O.CON.KTAE.FW.W.0098.000000T0000Z-101018T0000Z/
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
329 PM EDT SUN OCT 17 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 7 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS NOW IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ108-112-118-127-128-134-180000-
/O.CON.KTAE.FW.W.0098.000000T0000Z-101018T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL JEFFERSON-COASTAL WAKULLA-
COASTAL TAYLOR-COASTAL DIXIE-
329 PM EDT SUN OCT 17 2010 /229 PM CDT SUN OCT 17 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

17-GOULD
3 follow-up statements
078 
WWUS82 KTAE 180054
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EDT SUN OCT 17 2010

...A RED FLAG WARNING REMAINS IN EFFECT 1 PM EDT /NOON CDT/ TO 7
PM EDT /6 PM CDT/ MONDAY FOR THE FOLLOWING ZONES OF THE FLORIDA
BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY: CALHOUN...GADSDEN... HOLMES...INLAND DIXIE...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON... JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...AND
WASHINGTON.

.WARM...MILD...AND DRY CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THE NEXT FEW DAYS...ALTHOUGH THE MODELS SUGGEST AFTERNOON
RELATIVE HUMIDITY LEVELS SHOULD BEGIN TO NUDGE HIGHER INTO THE
EARLY PORTIONS OF NEXT WEEK...ESPECIALLY FROM WEST TO EAST OVER
THE REGION. EVIDENCE OF THIS CLIMB IS ALREADY BEGINNING IN THE
FLORIDA PANHANDLE ON MONDAY WHERE WE UPGRADED ONLY THE INLAND
COUNTIES TO A RED FLAG WARNING. IT ALSO APPEARS THAT THE EASTERN
BIG BEND WILL BE A BIT DRIER THAN EXPECTED...SO HAVE NOW HOISTED
A RED FLAG WARNING FOR ALL ZONES TO EAST OF THE APALACHICOLA
RIVER EXCEPT FOR THE IMMEDIATE COASTAL STRIP. ON TUESDAY...WE MAY
SEE BRIEF DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITIES...BUT
CRITICAL DURATIONS ARE NOT EXPECTED AT THIS TIME.


FLZ007-009>011-013-016>019-026>029-034-181130-
/O.CON.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
LAFAYETTE-INLAND DIXIE-
854 PM EDT SUN OCT 17 2010 /754 PM CDT SUN OCT 17 2010/

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 7 PM EDT /6 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ MONDAY. THE RED FLAG WARNING REMAINS IN EFFECT UNTIL
8 PM EDT /7 PM CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

17-GOULD
273 
WWUS82 KTAE 180828
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 AM EDT MON OCT 18 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 
PM EDT /6 PM CDT/ TODAY FOR THE FOLLOWING ZONES OF THE FLORIDA
BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY: CALHOUN...GADSDEN...HOLMES...INLAND BAY...
INLAND DIXIE...INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...
INLAND WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON
AND WASHINGTON.

...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.DRY CONDITIONS WILL CONTINUE AT LEAST FOR THE NEXT FEW DAYS. RED
FLAG CONDITIONS ARE EXPECTED ACROSS MOST OF OUR FLORIDA ZONES THIS
AFTERNOON. LIGHT ONSHORE FLOW SHOULD BRING IN JUST ENOUGH MOISTURE
TO KEEP MINIMUM AFTERNOON HUMIDITIES ACROSS THE COASTAL COUNTIES
OF THE PANHANDLE AND THE COASTAL STRIP OF THE FLORIDA BIG BEND
ABOVE THE CRITICAL RED FLAG THRESHOLD. ON TUESDAY...WE MAY SEE
CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ACROSS MOST INTERIOR
PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND AND A FIRE WEATHER
WATCH IS NOW IN EFFECT FOR THOSE ZONES.

FLZ012-181930-
/O.NEW.KTAE.FW.A.0086.101019T1800Z-101019T2300Z/
/O.EXA.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
INLAND BAY-
328 AM CDT MON OCT 18 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-009>011-013-016>019-026-181930-
/O.NEW.KTAE.FW.A.0086.101019T1800Z-101019T2300Z/
/O.CON.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
INLAND JEFFERSON-MADISON-LIBERTY-
428 AM EDT MON OCT 18 2010 /328 AM CDT MON OCT 18 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. THE NATIONAL
WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ027>029-034-181930-
/O.CON.KTAE.FW.W.0099.101018T1700Z-101018T2300Z/
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
428 AM EDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
855 
WWUS82 KTAE 181856
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT MON OCT 18 2010

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED FOR MOST OF NORTH
FLORIDA...

...A RED FLAG WARNING CONTINUES FOR INTERIOR PORTIONS OF THE
EASTERN PANHANDLE OF FLORIDA UNTIL 7 PM EDT /6 PM CDT WHERE LONG
DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED...

...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR INTERIOR PORTIONS OF NORTH FLORIDA WHERE LONG
DURATIONS OF LOW RELATIVE HUMIDITY ARE POSSIBLE...

.DUE TO HIGHER THAN EXPECTED RELATIVE HUMIDITY VALUES 
ACROSS MOST OF NORTH FLORIDA...HAVE CANCELLED TODAYS RED FLAG 
WARNING FOR MOST OF THE AREA. TOMORROW...DRY CONDITIONS ARE
EXPECTED ONCE AGAIN ACROSS THE REGION. HAVE LEFT A FIRE WEATHER
WATCH IN PLACE FOR INTERIOR SECTIONS OF NORTH FLORIDA. SINCE
DURATIONS APPEAR TO BE MARGINAL...WILL LEAVE THE DECISION TO
UPGRADE TO A WARNING TO THE OVERNIGHT SHIFT. MOISTURE WILL EVER SO
SLIGHTLY INCREASE ACROSS THE REGION AHEAD OF A WEAK FRONT FORECAST
TO PASS THROUGH THE REGION ON WEDNESDAY NIGHT. BEHIND THE
FRONT...DRIER CONDITIONS WILL RETURN WITH WATCHES AND WARNINGS
POSSIBLE AGAIN BY THE END OF THE WEEK.

FLZ007-012-016>019-026-190300-
/O.CAN.KTAE.FW.W.0099.000000T0000Z-101018T2300Z/
/O.CON.KTAE.FW.A.0086.101019T1800Z-101019T2300Z/
INLAND WALTON-INLAND BAY-GADSDEN-LEON-INLAND JEFFERSON-MADISON-
LIBERTY-
256 PM EDT MON OCT 18 2010 /156 PM CDT MON OCT 18 2010/

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ027-190300-
/O.CAN.KTAE.FW.W.0099.000000T0000Z-101018T2300Z/
/O.EXA.KTAE.FW.A.0086.101019T1800Z-101019T2300Z/
INLAND WAKULLA-
256 PM EDT MON OCT 18 2010

...A FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ028-029-034-182000-
/O.CAN.KTAE.FW.W.0099.000000T0000Z-101018T2300Z/
INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
256 PM EDT MON OCT 18 2010

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 


$$

FLZ009>011-013-190300-
/O.CON.KTAE.FW.W.0099.000000T0000Z-101018T2300Z/
/O.CON.KTAE.FW.A.0086.101019T1800Z-101019T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-
156 PM CDT MON OCT 18 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

...A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

HARRIGAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 17, 1:59 PM CDT, 30 minutes earlier.

Area forecast discussion, Oct 17, 1:59 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT SUN OCT 17 2010

.SHORT TERM...
(TONIGHT THROUGH TUESDAY NIGHT) THE MAIN ITEM OF INTEREST IN THE
SHORT TERM IS AN UPPER LEVEL SHORTWAVE CURRENTLY EJECTING OUT OF THE
SOUTHWEST U.S. MODELS SHOW THIS FEATURE PASSING THROUGH THE LOCAL
AREA TUESDAY MORNING. IT IS CURRENTLY QUITE WEAK WITH LITTLE IN THE
WAY OF A SURFACE REFLECTION...AND IT WILL LIKELY REMAIN THAT WAY.
MOISTURE RETURN LOOKS MEAGER AHEAD OF THIS SYSTEM AND THE END RESULT
FOR MOST OF US WILL SIMPLY BE A MODEST INCREASE IN MID TO HIGH LEVEL
CLOUDINESS MONDAY INTO TUESDAY. SHOWER CHANCES LOOK QUITE SMALL AND
MAINLY CONFINED OFFSHORE (20 PERCENT OR LESS). IN TERMS OF
TEMPERATURES...AFTER ANOTHER BELOW AVERAGE NIGHT TONIGHT IN THE MID
40S...THE EXPECTED SLIGHT INCREASE IN MOISTURE WILL MODIFY THE LOW
TEMPS BACK UP INTO THE MID 50S BY MONDAY NIGHT AND TUESDAY NIGHT.
DAYTIME HIGHS ARE EXPECTED TO CONTINUE IN THE LOW TO MID 80S THROUGH
TUESDAY.

.LONG TERM...
(WEDNESDAY THROUGH SUNDAY) ANOTHER UPPER LEVEL TROUGH AND AN ASSOCIATED
SURFACE COLD FRONT WILL SWING THROUGH THE REGION ON WEDNESDAY.
LITTLE IF ANY RAIN IS EXPECTED WITH THE FRONT AND WE WILL SHOW
JUST A SILENT 10 POP FOR NOW. DEEP LAYER RIDGING BUILDS INTO THE
AREA FOR THE REST OF THE WORK WEEK WITH THE NEXT LOW PRESSURE
SYSTEM PUSHING FROM WEST TO EAST ACROSS THE SOUTHEASTERN STATES
OVER THE WEEKEND. THIS SYSTEM LOOKS A LITTLE MORE PROMISING IN
BRINGING SOME MUCH NEEDED RAIN TO THE AREA BUT NOT ENOUGH
CONFIDENCE TO MENTION IN ZONES. DESPITE THE PASSAGE OF THE WEAK
COLD FRONT...MIN TEMPS WILL BE CLOSE TO AVERAGE (LOWER TO MID 50S)
AND MAX TEMPS WILL BE ABOVE SEASONAL LEVELS (GENERALLY MID TO
UPPER 80S).

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD. EXCEPTION WILL
BE AROUND SUNRISE AS MODELS SUGGESTING SUFFICIENT RH FOR MVFR VSBY
RESTRICTIONS FOR A COUPLE HOURS EARLY SUNDAY MORNING. OTHERWISE...LIGHT
WINDS AND CLEAR SKIES WILL CONTINUE.

&&

.MARINE...
WINDS AND SEAS WILL BE RATHER LOW THIS WEEK AS A HIGH PRESSURE RIDGE
REMAINS ACROSS THE COASTAL WATERS THROUGH MONDAY...THEN MOVES SLOWLY
SOUTH INTO THE GULF TUESDAY AS A WEAK UPPER LEVEL DISTURBANCE PASSES
THROUGH THE AREA. THE CURRENT EXPECTATION IS FOR ONLY A SLIGHT
CHANCE OF SHOWERS TO ACCOMPANY THIS DISTURBANCE WITH WINDS AND SEAS
REMAINING ON THE LOW SIDE.

&&

.FIRE WEATHER...
WARM...MILD...AND DRY CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THE NEXT FEW DAYS...ALTHOUGH MODELS SUGGEST RELATIVE
HUMIDITY SHOULD NUDGE HIGHER INTO THE EARLY PORTIONS OF NEXT WEEK...
ESPECIALLY FROM WEST TO EAST OVER THE REGION. EVIDENCE OF THIS CLIMB
IS ALREADY BEGINNING IN THE FL PANHANDLE ON MONDAY WHERE WE UPGRADED
ONLY THE INLAND COUNTIES TO A RED FLAG WARNING. IT ALSO APPEARS THAT
THE EASTERN BIG BEND WILL BE A BIT DRIER THAN EXPECTED...SO HAVE
HOISTED A RED FLAG WARNING FOR ALL ZONES TO EAST OF THE APALACHICOLA
RIVER EXCEPT FOR THE IMMEDIATE COASTAL STRIP. ON TUESDAY...WE MAY
SEE BRIEF DURATIONS OF SUB 35 PERCENT RH...BUT CRITICAL DURATIONS
ARE NOT EXPECTED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   44  83  52  85  56 /   0   0  10   0  10
PANAMA CITY   52  81  58  82  62 /   0   0  10   0  10
DOTHAN        47  84  52  85  56 /   0   0  10   0  10
ALBANY        45  84  51  85  54 /   0   0  10   0  10
VALDOSTA      45  82  51  83  54 /   0   0  10   0  10
CROSS CITY    46  83  51  83  54 /   0   0  10  10  10
APALACHICOLA  51  79  57  80  60 /   0   0  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
     COASTAL DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...
     COASTAL WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND
     DIXIE...INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...
     INLAND TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/
     MONDAY FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
     HOLMES...INLAND DIXIE...INLAND JEFFERSON...INLAND TAYLOR...
     INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...WASHINGTON.

GM...NONE.

&&

SHORT TERM/MARINE...DVD
AVIATION...EVANS
FIRE WX...GOULD
LONG TERM...T BARRY
Hazardous weather outlook, Oct 17, 1:51 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 AM EDT SUN OCT 17 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-180700-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
251 AM EDT SUN OCT 17 2010 /151 AM CDT SUN OCT 17 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
OTHER THAN A SMALL CHANCE OF LIGHT RAIN MONDAY AND
TUESDAY...GENERALLY FAIR WEATHER IS EXPECTED THIS WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.